# SDR 2005UALA00387

- Difficulty date: April 24, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 39,647 hours, 13,729 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM UPPER CAP IS CORRODED AT STA 1661 RBL 60.   CORROSION WAS REMOVED AND A STRAP REPAIR WAS INSTALLED.
